Alert archive / Wisconsin / River Flood Warnings in 2014

River Flood Warning 17, NWS Green Bay, WI

September 5, 2014Shawano County, Waupaca County, Wisconsin

NWS Green Bay, WI issued this river flood warning at Sep 5, 2014, 12:02 PM CDT for Shawano County, Waupaca County, Wisconsin. It was in force for 7 days.

The area

The outline as issued.

The facts

Issued
Sep 5, 2014, 12:02 PM CDT (17:02 UTC)
Expired
Sep 12, 2014, 12:02 PM CDT
In force
7 days
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Flood severity
Minor

Counties Shawano County, WI, Waupaca County, WI

The radar

The Green Bay radar (KGRB), 54 km from the middle of the area, began a volume at 17:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Embarrass River near Embarrass (EMBW3).

Action stage
6 ft
Minor stage
7 ft
Moderate stage
9.5 ft
Major stage
11.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04078500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

935 
WGUS43 KGRB 051702
FLWGRB

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
1202 PM CDT FRI SEP 5 2014

...THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN WISCONSIN... 

  EMBARRASS RIVER NEAR EMBARRASS AFFECTING WAUPACA AND SHAWANO 
  COUNTIES

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.

&&

WIC115-135-060802-
/O.NEW.KGRB.FL.W.0017.140905T1702Z-000000T0000Z/
/EMBW3.1.UU.140905T1659Z.140905T2057Z.000000T0000Z.NO/
1202 PM CDT FRI SEP 5 2014

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A 

* FLOOD WARNING FOR 
  THE EMBARRASS RIVER NEAR EMBARRASS.
* UNTIL FURTHER NOTICE.
* AT 10:15 AM FRIDAY THE STAGE WAS 6.6 FEET. 
* FLOOD STAGE IS 7.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE THIS AFTERNOON AND CONTINUE
  TO RISE TO NEAR 8.0 FEET BY TONIGHT. ADDITIONAL RISES 
  ARE POSSIBLE THEREAFTER.
* AT 9.0 FEET...WATER MAY APPROACH STRUCTURES NEAR SANDY LANE.  

&&

LAT...LON 4439 8874 4446 8860 4476 8870 4480 8894
      4472 8900 4459 8874             

$$
6 follow-up statements
979 
WGUS83 KGRB 060221
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI 
921 PM CDT FRI SEP 5 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN UPPER 
WISCONSIN...

  EMBARRASS RIVER NEAR EMBARRASS AFFECTING WAUPACA AND SHAWANO 
  COUNTIES

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE 
ROUTE.  TURN AROUND...DO NOT DROWN.

&&

WIC115-135-061721-
/O.CON.KGRB.FL.W.0017.000000T0000Z-000000T0000Z/
/EMBW3.1.UU.140905T1659Z.140906T0000Z.000000T0000Z.NO/
921 PM CDT FRI SEP 5 2014

THE FLOOD WARNING CONTINUES FOR
  THE EMBARRASS RIVER NEAR EMBARRASS.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:15 PM FRIDAY THE STAGE WAS 7.4 FEET. 
* FLOOD STAGE IS 7.0 FEET. 
* AT 7.0 FEET...THERE IS WIDESPREAD FLOODING OF LOWLAND AND 
  AGRICULTURAL LAND.  

&&

LAT...LON 4439 8874 4446 8860 4476 8870 4480 8894
      4472 8900 4459 8874             

$$
384 
WGUS83 KGRB 060653
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI 
153 AM CDT SAT SEP 6 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN UPPER 
WISCONSIN...

  EMBARRASS RIVER NEAR EMBARRASS AFFECTING WAUPACA AND SHAWANO 
  COUNTIES

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN UPPER 
WISCONSIN...

  EMBARRASS RIVER NEAR EMBARRASS AFFECTING WAUPACA AND SHAWANO 
  COUNTIES

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE 
ROUTE.  TURN AROUND...DO NOT DROWN.

&&

WIC115-135-062153-
/O.CON.KGRB.FL.W.0017.000000T0000Z-000000T0000Z/
/EMBW3.1.UU.140905T1659Z.140906T0445Z.000000T0000Z.NO/
153 AM CDT SAT SEP 6 2014

THE FLOOD WARNING CONTINUES FOR
  THE EMBARRASS RIVER NEAR EMBARRASS.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 12:15 AM SATURDAY THE STAGE WAS 8.2 FEET. 
* FLOOD STAGE IS 7.0 FEET. 
* AT 9.0 FEET...WATER MAY APPROACH STRUCTURES NEAR SANDY LANE.  

&&

LAT...LON 4439 8874 4446 8860 4476 8870 4480 8894
      4472 8900 4459 8874             

$$
776 
WGUS83 KGRB 061526
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI 
1026 AM CDT SAT SEP 6 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN UPPER 
WISCONSIN...

  WISCONSIN RIVER BELOW STEVENS POINT  AFFECTING PORTAGE COUNTY
  WISCONSIN RIVER BELOW WHITING DAM AFFECTING PORTAGE COUNTY
  EMBARRASS RIVER NEAR EMBARRASS AFFECTING WAUPACA AND SHAWANO 
  COUNTIES

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE 
ROUTE.  TURN AROUND...DO NOT DROWN.

&&

WIC097-070626-
/O.CON.KGRB.FL.W.0018.000000T0000Z-000000T0000Z/
/STPW3.1.ER.140906T0359Z.140906T0910Z.000000T0000Z.UU/
1026 AM CDT SAT SEP 6 2014

THE FLOOD WARNING CONTINUES FOR
  THE WISCONSIN RIVER BELOW STEVENS POINT .
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:10 AM SATURDAY THE STAGE WAS 1077 FEET. 
* FLOOD STAGE IS 1076 FEET. 
* AT 1076 FEET...THERE IS WIDESPREAD FLOODING OF WOODED LOWLAND.  

&&

LAT...LON 4451 8956 4449 8955 4448 8962 4451 8969


$$

WIC097-070626-
/O.CON.KGRB.FL.W.0019.000000T0000Z-000000T0000Z/
/WTGW3.1.ER.140906T0352Z.140906T1510Z.000000T0000Z.UU/
1026 AM CDT SAT SEP 6 2014

THE FLOOD WARNING CONTINUES FOR
  THE WISCONSIN RIVER BELOW WHITING DAM.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:10 AM SATURDAY THE STAGE WAS 1054 FEET. 
* FLOOD STAGE IS 1053 FEET. 
* AT 1053 FEET...WIDESPREAD FLOODING IN WOODED LAND ADJACENT TO THE 
  RIVER. WATER APPROACHES HOMES IN LOWER LYING AREAS ON PARK DRIVE 
  WEST OF PLOVER.  

&&

LAT...LON 4449 8954 4443 8953 4442 8973 4447 8973


$$

WIC115-135-070626-
/O.CON.KGRB.FL.W.0017.000000T0000Z-000000T0000Z/
/EMBW3.1.UU.140905T1659Z.140906T1315Z.000000T0000Z.NO/
1026 AM CDT SAT SEP 6 2014

THE FLOOD WARNING CONTINUES FOR
  THE EMBARRASS RIVER NEAR EMBARRASS.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:15 AM SATURDAY THE STAGE WAS 8.5 FEET. 
* FLOOD STAGE IS 7.0 FEET. 
* AT 9.0 FEET...WATER MAY APPROACH STRUCTURES NEAR SANDY LANE.  

&&

LAT...LON 4439 8874 4446 8860 4476 8870 4480 8894
      4472 8900 4459 8874             

$$
600 
WGUS83 KGRB 070028
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI 
728 PM CDT SAT SEP 6 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN UPPER 
WISCONSIN...

  EMBARRASS RIVER NEAR EMBARRASS AFFECTING WAUPACA AND SHAWANO 
  COUNTIES

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN UPPER 
WISCONSIN...

  WISCONSIN RIVER BELOW STEVENS POINT  AFFECTING PORTAGE COUNTY
  WISCONSIN RIVER BELOW WHITING DAM AFFECTING PORTAGE COUNTY

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN UPPER 
WISCONSIN...

  EMBARRASS RIVER NEAR EMBARRASS AFFECTING WAUPACA AND SHAWANO 
  COUNTIES

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE 
ROUTE.  TURN AROUND...DO NOT DROWN.

&&

WIC115-135-071528-
/O.CON.KGRB.FL.W.0017.000000T0000Z-000000T0000Z/
/EMBW3.1.UU.140905T1659Z.140906T1345Z.000000T0000Z.NO/
728 PM CDT SAT SEP 6 2014

THE FLOOD WARNING CONTINUES FOR
  THE EMBARRASS RIVER NEAR EMBARRASS.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  5:15 PM SATURDAY THE STAGE WAS 8.3 FEET. 
* FLOOD STAGE IS 7.0 FEET. 
* AT 9.0 FEET...WATER MAY APPROACH STRUCTURES NEAR SANDY LANE.  

&&

LAT...LON 4439 8874 4446 8860 4476 8870 4480 8894
      4472 8900 4459 8874             

$$

WIC097-070058-
/O.CAN.KGRB.FL.W.0018.000000T0000Z-140907T0028Z/
/STPW3.1.ER.140906T0359Z.140906T1810Z.140906T2314Z.UU/
728 PM CDT SAT SEP 6 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE WISCONSIN RIVER BELOW STEVENS POINT .
* AT  7:10 PM SATURDAY THE STAGE WAS 1076 FEET. 
* FLOOD STAGE IS 1076 FEET. 
* AT 1076 FEET...THERE IS WIDESPREAD FLOODING OF WOODED LOWLAND.  

&&

LAT...LON 4451 8956 4449 8955 4448 8962 4451 8969


$$

WIC097-070058-
/O.CAN.KGRB.FL.W.0019.000000T0000Z-140907T0028Z/
/WTGW3.1.ER.140906T0352Z.140906T1510Z.140906T2344Z.UU/
728 PM CDT SAT SEP 6 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE WISCONSIN RIVER BELOW WHITING DAM.
* AT  7:10 PM SATURDAY THE STAGE WAS 1053 FEET. 
* FLOOD STAGE IS 1053 FEET. 
* AT 1053 FEET...WIDESPREAD FLOODING IN WOODED LAND ADJACENT TO THE 
  RIVER. WATER APPROACHES HOMES IN LOWER LYING AREAS ON PARK DRIVE 
  WEST OF PLOVER.  

&&

LAT...LON 4449 8954 4443 8953 4442 8973 4447 8973


$$
122 
WGUS83 KGRB 071512
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI 
1012 AM CDT SUN SEP 7 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN UPPER 
WISCONSIN...

  EMBARRASS RIVER NEAR EMBARRASS AFFECTING WAUPACA AND SHAWANO 
  COUNTIES

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE 
ROUTE.  TURN AROUND...DO NOT DROWN.

&&

WIC115-135-080612-
/O.CON.KGRB.FL.W.0017.000000T0000Z-000000T0000Z/
/EMBW3.1.UU.140905T1659Z.140906T1345Z.000000T0000Z.NO/
1012 AM CDT SUN SEP 7 2014

THE FLOOD WARNING CONTINUES FOR
  THE EMBARRASS RIVER NEAR EMBARRASS.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:15 AM SUNDAY THE STAGE WAS 7.3 FEET. 
* FLOOD STAGE IS 7.0 FEET. 
* AT 7.0 FEET...THERE IS WIDESPREAD FLOODING OF LOWLAND AND 
  AGRICULTURAL LAND.  

&&

LAT...LON 4439 8874 4446 8860 4476 8870 4480 8894
      4472 8900 4459 8874             

$$
754 
WGUS83 KGRB 072317
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI 
617 PM CDT SUN SEP 7 2014

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN UPPER 
WISCONSIN...

  EMBARRASS RIVER NEAR EMBARRASS AFFECTING WAUPACA AND SHAWANO 
  COUNTIES

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE 
ROUTE.  TURN AROUND...DO NOT DROWN.

&&

WIC115-135-072347-
/O.CAN.KGRB.FL.W.0017.000000T0000Z-140907T2317Z/
/EMBW3.1.UU.140905T1659Z.140906T1345Z.140907T1857Z.NO/
617 PM CDT SUN SEP 7 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE EMBARRASS RIVER NEAR EMBARRASS.
* AT  4:15 PM SUNDAY THE STAGE WAS 6.9 FEET. 
* FLOOD STAGE IS 7.0 FEET. 
* AT 7.0 FEET...THERE IS WIDESPREAD FLOODING OF LOWLAND AND 
  AGRICULTURAL LAND.  

&&

LAT...LON 4439 8874 4446 8860 4476 8870 4480 8894
      4472 8900 4459 8874             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this river flood warning went out at Sep 5, 6:54 AM CDT, 5 hours 8 minutes earlier.

Area forecast discussion, Sep 5, 6:54 AM CDT, 5 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
654 AM CDT FRI SEP 5 2014

UPDATED AVIATION PORTION FOR 12Z TAF ISSUANCE

.SHORT TERM...TODAY...TONIGHT...AND SATURDAY
ISSUED AT 434 AM CDT FRI SEP 5 2014

PCPN TRENDS TODAY AND EARLY TONIGHT...AND THE ARRIVAL OF A MUCH
COOLER AND LESS HUMID AIR MASS...WILL BE THE MAIN FCST CONCERNS.

RUNNING A LITTLE LATE THIS MORNING DUE TO HEAVY RAINFALL/FLOODING
CONCERNS AND ISOLD SVR TSTM THREAT. MAIN OVERNIGHT HIGHLIGHT
WAS FLASH FLOODING OVER NORTHERN DOOR COUNTY...WHERE OUR RADAR
ESTIMATED RAINFALL TOTALS OF 5+ INCHES.

COLD FRONT WAS MOVG THROUGH NC/C WI EARLY THIS MORNING. AHEAD OF
THE FRONT...MUCAPE WAS STILL 1000-2000 J/KG AND PWATS WERE 1.75 TO
2.00 INCHES. SCT SHRA/TSRA WILL CONTINUE TO DEVELOP AHEAD OF THE
FRONT EARLY THIS MORNING. IN ADDITION...WEAKENING CONVECTION OVER
IA/SW WI (ASSOCIATED WITH THE RRQ OF AN UPPER LEVER JET) SHOULD
CONTINUE TO BUILD TOWARD THE FOX RIVER VALLEY. EXPECT MOST OF THE
PCPN TO END BY MIDDAY AS THE FRONT SHIFTS EAST AND DRIER CANADIAN
AIR ARRIVES. HOWEVER...THERE IS SOME CONCERN THAT LIGHT SHOWERS OR
SPRINKLES WILL LINGER OVER EC WI THIS AFTERNOON AND EVENING...AS
THE RRQ OF A 120 KT JET MOVES THROUGH. WILL KEEP THE DRY FCST
FOR THAT PERIOD FOR NOW...BUT PASS ON CONCERNS TO THE DAY SHIFT.

HIGH PRESSURE SHOULD BRING DRY WX AND PLENTY OF SUNSHINE ON
SATURDAY.

MUCH COOLER TEMPERATURES WILL ARRIVE TODAY AND CONTINUE INTO SATURDAY.
HIGH TEMPS WILL BE IN THE MID 60S TO MID 70S MOST PLACES. CHILLY
READINGS IN THE 40S AND LOWER 50S ARE ANTICIPATED TONIGHT...WITH
LOWS AROUND 40 IN THE TYPICAL COLD SPOTS OF NC WI.

.LONG TERM...SATURDAY NIGHT THROUGH THURSDAY
ISSUED AT 434 AM CDT FRI SEP 5 2014

TRANQUIL WEATHER PATTERN EXPECTED SUNDAY AND MONDAY AS HIGH PRESSURE
DOMINATES THE WEATHER PATTERN. THE BIG STORY FOR NEXT WEEK WILL BE
THE CHANGE IN THE UPPER AIR PATTERN. 500MB RIDGE EXPECTED TO BUILD
ACROSS THE SOUTHWEST UNITED STATES WHILE NORTHWEST FLOW AND COLD UPPER
LOW MOVES INTO THE WESTERN GREAT LAKES BY THE END OF THE WORK WEEK.
THIS SCENARIO WILL LEAD TO ABOVE NORMAL TEMPERATURES ENDING UP
MUCH COLDER THAN NORMAL BY THE END OF THE WORK WEEK.

DETAILS OF THE FORECAST STILL MUDDLED MONDAY NIGHT THROUGH WEDNESDAY
IF THE AREA WOULD SEE PRECIPITATION IN EACH PERIOD. WILL CONTINUE
PREVIOUS FORECAST FOR CONTINUITY SAKE AND LET THE MODELS SORT OUT THE
DETAILS. THE BIG NEWS IS TEMPERATURES WILL FALL TO WELL BELOW
SEASONAL NORMAL BY THE END OF THE WEEK. NORTHWEST FLOW WOULD MOST
LIKELY LEAD TO INSTABILITY SHOWERS NEXT THURSDAY AND THURSDAY NIGHT
AND LINGER INTO NEXT FRIDAY. 850MB TEMPERATURES EXPECTED TO DROP
TO -2C TO -4C. COULD BE SOME GALE GUSTS THROUGH DEATHS DOOR IF WINDS
TURN TO 340 DEGREES LIKE THE MODELS INDICATE. A SURE SIGN THAT
FALL IS HERE!.
&&

.AVIATION...FOR 12Z TAF ISSUANCE
ISSUED AT 648 AM CDT FRI SEP 5 2014

SHOWERS AND THUNDERSTORMS WILL EXIT EAST CENTRAL WISCONSIN THIS
MORNING...AS A COLD FRONT SHIFTS EAST OF THE REGION. A LARGE
AREA OF MVFR CIGS OVER NORTHERN MN AND NW WI SHOULD MOVE INTO THE
FORECAST AREA TODAY AND EARLY TONIGHT...ESPECIALLY OVER NC WI.
CLEARING SKIES ARE ANTIICPATED TONIGHT AS HIGH PRESSURE MOVES INTO
WISCONSIN.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....KIECKBUSCH
LONG TERM......ECKBERG
AVIATION.......KIECKBUSCH
Hazardous weather outlook, Sep 5, 4:50 AM CDT, 7 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
450 AM CDT FRI SEP 5 2014

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-061000-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
450 AM CDT FRI SEP 5 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

A FEW THUNDERSTORMS WITH HEAVY RAINFALL WILL CONTINUE ACROSS EAST
CENTRAL WISCONSIN THIS MORNING...BUT WIDESPREAD SEVERE WEATHER IS
NOT ANTICIPATED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS ARE POSSIBLE AT TIMES MONDAY NIGHT THROUGH WEDNESDAY.
THESE STORMS ARE NOT EXPECTED TO BE SEVERE AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

LMZ521-522-541>543-061000-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
450 AM CDT FRI SEP 5 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TODAY AND TONIGHT

A FEW THUNDERSTORMS WITH HEAVY RAINFALL WILL CONTINUE ACROSS THE
REGION THIS MORNING...BUT WIDESPREAD SEVERE WEATHER IS NOT
ANTICIPATED.

PATCHY DENSE FOG MAY ALSO CAUSE NAVIGATION PROBLEMS THIS MORNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS ARE POSSIBLE AT TIMES MONDAY NIGHT THROUGH WEDNESDAY.
THESE STORMS ARE NOT EXPECTED TO BE SEVERE AT THIS TIME.

TSK/RE

In the hours before

Local storm report, Sep 5, 7:54 AM CDT, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
754 AM CDT FRI SEP 05 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       2 E ELLISON BAY         45.25N 87.02W
09/05/2014  M2.66 INCH       DOOR               WI   TRAINED SPOTTER

            24 HOUR TOTAL

0600 AM     HEAVY RAIN       GREEN BAY               44.51N 88.00W
09/05/2014  M2.25 INCH       BROWN              WI   TRAINED SPOTTER

            24 HOUR TOTAL

0600 AM     HEAVY RAIN       4 N IOLA                44.56N 89.11W
09/05/2014  E2.50 INCH       WAUPACA            WI   PUBLIC

            24 HOUR TOTAL

0630 AM     HEAVY RAIN       3 WSW HOWARD            44.54N 88.12W
09/05/2014  M2.66 INCH       BROWN              WI   NWS EMPLOYEE

            48 HOUR TOTAL

&&

LUCHS
Local storm report, Sep 5, 10:20 AM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1020 AM CDT FRI SEP 05 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     HEAVY RAIN       SUAMICO                 44.63N 88.05W
09/05/2014  M2.55 INCH       BROWN              WI   PUBLIC

            24 HOUR TOTAL

&&

LUCHS

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 4, 11:34 PM CDTSpecial Marine WarningGRB71 min
Sep 5, 12:08 AM CDTAreal Flood AdvisoryGRBDoor, Langlade, Marinette, Menominee, Oconto, Shawano3 hr
Sep 5, 12:32 AM CDTSpecial Marine WarningGRB88 min
Sep 5, 2:08 AM CDTFlash Flood WarningGRBDoor3 hr
Sep 5, 2:21 AM CDTSevere Thunderstorm WarningGRBMarinette19 min
Sep 5, 11:34 AM CDTRiver Flood WarningGRBMarathon7 days

Nearby

River Flood Warnings in Wisconsin, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.